# SDR DLL14981479

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR INOP, WILL NOT ENGAGE LATCH WHEN R4 DOOR IS CLOSED.  ADJUSTED GIRT BAR, OPS CHECK NORMAL.
